Alert archive / Tennessee / River Flood Warnings in 2011

River Flood Warning 16, NWS Morristown, TN

April 16, 2011Hamilton County, Tennessee; Catoosa County, Georgia

NWS Morristown, TN issued this river flood warning at Apr 16, 2011, 9:43 AM EDT for Hamilton County, Tennessee; Catoosa County, Georgia. It took effect at Apr 16, 2011, 11:17 AM EDT. It was in force for 25 hr.

The area

The counties it named.

The facts

Issued
Apr 16, 2011, 9:43 AM EDT (13:43 UTC)
In effect from
Apr 16, 2011, 11:17 AM EDT
Expired
Apr 17, 2011, 12:39 PM EDT
In force
25 hr
Issued by
NWS Morristown, TN
Flood severity
Minor

Counties Catoosa County, GA, Hamilton County, TN

The radar

The Northeast Alabama radar (KHTX), 86 km from the middle of the area, began a volume at 13:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point S. Chickamauga Creek near Chickamauga (CHKT1).

Action stage
16 ft
Minor stage
18 ft
Moderate stage
22 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03567500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

722 
WGUS44 KMRX 161343
FLWMRX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MORRISTOWN, TN
943 AM EDT SAT APR 16 2011

...THE NATIONAL WEATHER SERVICE IN MORRISTOWN, TN HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS ...

  SOUTH CHICKAMAUGA NEAR SOUTH CHICKAMAUGA CREEK AT CHATTANOOGA TN 

RUNOFF FROM HEAVY RAINS FRIDAY EVENING AND OVERNIGHT IS EXPECTED TO CAUSE THE SOUTH CHICKAMAUGA CREEK TO RISE ABOVE FLOOD STAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST DEATHS IN FLOODS OCCUR IN CARS. IF YOU COME TO A CLOSED OR 
FLOODED ROAD, TURN AROUND! DON'T DROWN! FOR MORE DETAILS, STAY TUNED 
TO NOAA WEATHER RADIO OR COMMERCIAL TELEVISION OR RADIO THAT CARRY 
WEATHER INFORMATION.

&&

GAC047-TNC065-170343-
/O.NEW.KMRX.FL.W.0016.110416T1517Z-110417T1536Z/
/CHKT1.1.ER.110416T1517Z.110417T0000Z.110417T0936Z.NO/
943 AM EDT SAT APR 16 2011

THE NATIONAL WEATHER SERVICE IN MORRISTOWN, TN HAS ISSUED A
* FLOOD WARNING FOR 
  THE SOUTH CHICKAMAUGA CREEK AT CHATTANOOGA TN.
* FROM THIS MORNING UNTIL SUNDAY MORNING.
* AT 09:15 AM SATURDAY THE STAGE WAS 17.9 FEET AND RISING.
* FLOOD STAGE IS 18.0 FEET.  
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY LATE THIS
  MORNING AND THEN CONTINUE TO RISE TO NEAR 18.5 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY TOMORROW.
* AT 19.0 FEET...WATER ACROSS MACK SMITH ROAD BEGINS TO IMPEDE 
  TRAFFIC.  WEST CHICKAMAUGA CREEK OVERFLOWS ITS BANKS NEAR THE 
  GEORGIA STATE LINE AND INUNDATES SEVERAL ROADS AND PROPERTIES IN 
  THE AREA.

$$
5 follow-up statements
450 
WGUS84 KMRX 161737
FLSMRX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN, TN 
137 PM EDT SAT APR 16 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS ...

  SOUTH CHICKAMAUGA NEAR SOUTH CHICKAMAUGA CREEK AT CHATTANOOGA TN 
 
RUNOFF FROM HEAVY RAINS FRIDAY EVENING AND OVERNIGHT HAS BROUGHT
THE SOUTH CHICKAMAUGA CREEK ABOVE FLOOD STAGE. 



PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST DEATHS IN FLOODS OCCUR IN CARS. IF YOU COME TO A CLOSED OR 
FLOODED ROAD, TURN AROUND! DON'T DROWN! FOR MORE DETAILS, STAY TUNED 
TO NOAA WEATHER RADIO OR COMMERCIAL TELEVISION OR RADIO THAT CARRY 
WEATHER INFORMATION.

&&

GAC047-TNC065-162337-
/O.EXT.KMRX.FL.W.0016.000000T0000Z-110417T1500Z/
/CHKT1.1.ER.110416T1400Z.110417T0000Z.110417T0900Z.NO/
137 PM EDT SAT APR 16 2011

...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE SOUTH CHICKAMAUGA NEAR SOUTH CHICKAMAUGA CREEK AT CHATTANOOGA TN.
* UNTIL SUNDAY MORNING. 
* AT 01:15 PM SATURDAY THE STAGE WAS 18.4 FEET. 
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.  
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.6 FEET BY THIS
  EVENING...BUT IS THEN EXPECTED TO BEGIN FALLING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY EARLY SUNDAY.
* AT 19.0 FEET...WATER ACROSS MACK SMITH ROAD BEGINS TO IMPEDE 
  TRAFFIC.  WEST CHICKAMAUGA CREEK OVERFLOWS ITS BANKS NEAR THE 
  GEORGIA STATE LINE AND INUNDATES SEVERAL ROADS AND PROPERTIES IN 
  THE AREA.

$$
237 
WGUS84 KMRX 170137
FLSMRX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN, TN 
937 PM EDT SAT APR 16 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS ...

  ...SOUTH CHICKAMAUGA NEAR SOUTH CHICKAMAUGA CREEK AT CHATTANOOGA TN 
  AFFECTING CATOOSA AND HAMILTON COUNTIES... 
 
  ...SEQUATCHIE RIVER NEAR WHITWELL TN AFFECTING BLEDSOE...MARION AND 
  SEQUATCHIE COUNTIES... 
 
RUNOFF FROM EARLIER RAINFALL WILL CONTINUE TO PRODUCE MINOR FLOODING 
ON AREA RIVERS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST DEATHS IN FLOODS OCCUR IN CARS. IF YOU COME TO A CLOSED OR 
FLOODED ROAD, TURN AROUND! DON'T DROWN! FOR MORE DETAILS, STAY TUNED 
TO NOAA WEATHER RADIO OR COMMERCIAL TELEVISION OR RADIO THAT CARRY 
WEATHER INFORMATION.

&&

GAC047-TNC065-170737-
/O.EXT.KMRX.FL.W.0016.000000T0000Z-110417T2120Z/
/CHKT1.1.ER.110416T1400Z.110417T0600Z.110417T1520Z.NO/
937 PM EDT SAT APR 16 2011

...FLOOD WARNING IS EXTENDED UNTIL EARLY SUNDAY AFTERNOON...

THE FLOOD WARNING CONTINUES FOR THE SOUTH CHICKAMAUGA NEAR SOUTH 
CHICKAMAUGA CREEK AT CHATTANOOGA TN.

* UNTIL EARLY SUNDAY AFTERNOON. 
* AT 9:15 PM THIS EVENING...THE STAGE WAS 18.8 FEET. 
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.0 FEET BY 
  MIDNIGHT TONIGHT...BUT IS THEN EXPECTED TO FALL BELOW ITS FLOOD
  STAGE BY LATE SUNDAY MORNING.
* AT 19.0 FEET...WATER ACROSS MACK SMITH ROAD BEGINS TO IMPEDE 
  TRAFFIC.  WEST CHICKAMAUGA CREEK OVERFLOWS ITS BANKS NEAR THE 
  GEORGIA STATE LINE AND INUNDATES SEVERAL ROADS AND PROPERTIES IN 
  THE AREA.

$$

TNC007-115-153-170737-
/O.CON.KMRX.FL.W.0017.000000T0000Z-110418T0130Z/
/WHTT1.1.ER.110416T1745Z.110417T0600Z.110417T1930Z.NO/
837 PM CDT SAT APR 16 2011

THE FLOOD WARNING CONTINUES FOR THE SEQUATCHIE RIVER NEAR WHITWELL TN.

* UNTIL EARLY SUNDAY EVENING. 
* AT 7:15 PM THIS EVENING...THE STAGE WAS 14.5 FEET. 
* FLOOD STAGE IS 14.0 FEET.
* MINOR FLOODING IS OCCURRING. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.7 FEET BY 
  MIDNIGHT TONIGHT...BUT IS THEN EXPECTED TO FALL BELOW ITS FLOOD
  STAGE BY EARLY SUNDAY AFTERNOON.
* AT 14.0 FEET...FLOODING OF AGRICULTURAL LAND BEGINS.

$$
884 
WGUS84 KMRX 170220 CCA
FLSMRX

FLOOD STATEMENT...CORRECTED REPETITIVE WORDING
NATIONAL WEATHER SERVICE MORRISTOWN, TN 
1020 PM EDT SAT APR 16 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  ...SOUTH CHICKAMAUGA CREEK AT CHATTANOOGA TN AFFECTING CATOOSA AND 
  HAMILTON COUNTIES... 
 
  ...SEQUATCHIE RIVER NEAR WHITWELL TN AFFECTING BLEDSOE...MARION AND 
  SEQUATCHIE COUNTIES... 
 
RUNOFF FROM EARLIER RAINFALL WILL CONTINUE TO PRODUCE MINOR FLOODING 
ON AREA RIVERS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST DEATHS IN FLOODS OCCUR IN CARS. IF YOU COME TO A CLOSED OR 
FLOODED ROAD, TURN AROUND! DON'T DROWN! FOR MORE DETAILS, STAY TUNED 
TO NOAA WEATHER RADIO OR COMMERCIAL TELEVISION OR RADIO THAT CARRY 
WEATHER INFORMATION.

&&

GAC047-TNC065-171400-
/O.EXT.KMRX.FL.W.0016.000000T0000Z-110417T2120Z/
/CHKT1.1.ER.110416T1400Z.110417T0600Z.110417T1520Z.NO/
1020 PM EDT SAT APR 16 2011

...FLOOD WARNING IS EXTENDED UNTIL EARLY SUNDAY AFTERNOON...

THE FLOOD WARNING CONTINUES FOR THE SOUTH CHICKAMAUGA CREEK AT 
CHATTANOOGA TN.

* UNTIL EARLY SUNDAY AFTERNOON. 
* AT 9:15 PM THIS EVENING...THE STAGE WAS 18.8 FEET. 
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.0 FEET BY 
  MIDNIGHT TONIGHT...BUT IS THEN EXPECTED TO FALL BELOW ITS FLOOD
  STAGE BY LATE SUNDAY MORNING.
* AT 19.0 FEET...WATER ACROSS MACK SMITH ROAD BEGINS TO IMPEDE 
  TRAFFIC. WEST CHICKAMAUGA CREEK OVERFLOWS ITS BANKS NEAR THE 
  GEORGIA STATE LINE AND INUNDATES SEVERAL ROADS AND PROPERTIES IN 
  THE AREA.

$$

TNC007-115-153-171400-
/O.CON.KMRX.FL.W.0017.000000T0000Z-110418T0130Z/
/WHTT1.1.ER.110416T1745Z.110417T0600Z.110417T1930Z.NO/
920 PM CDT SAT APR 16 2011

THE FLOOD WARNING CONTINUES FOR THE SEQUATCHIE RIVER NEAR WHITWELL 
TN.

* UNTIL EARLY SUNDAY EVENING. 
* AT 7:15 PM THIS EVENING...THE STAGE WAS 14.5 FEET. 
* FLOOD STAGE IS 14.0 FEET.
* MINOR FLOODING IS OCCURRING. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.7 FEET BY 
  MIDNIGHT TONIGHT...BUT IS THEN EXPECTED TO FALL BELOW ITS FLOOD
  STAGE BY EARLY SUNDAY AFTERNOON.
* AT 14.0 FEET...FLOODING OF AGRICULTURAL LAND BEGINS.

$$

DMG
046 
WGUS84 KMRX 171421
FLSMRX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN, TN 
1021 AM EDT SUN APR 17 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS ...

  SOUTH CHICKAMAUGA NEAR SOUTH CHICKAMAUGA CREEK AT CHATTANOOGA TN 
  AFFECTING CATOOSA AND HAMILTON COUNTIES 
  SEQUATCHIE RIVER NEAR WHITWELL TN AFFECTING BLEDSOE...MARION AND 
  SEQUATCHIE COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST DEATHS IN FLOODS OCCUR IN CARS. IF YOU COME TO A CLOSED OR 
FLOODED ROAD, TURN AROUND! DON'T DROWN! FOR MORE DETAILS, STAY TUNED 
TO NOAA WEATHER RADIO OR COMMERCIAL TELEVISION OR RADIO THAT CARRY 
WEATHER INFORMATION.

&&

GAC047-TNC065-172021-
/O.EXT.KMRX.FL.W.0016.000000T0000Z-110417T2152Z/
/CHKT1.1.ER.110416T1400Z.110417T0715Z.110417T1552Z.NO/
1021 AM EDT SUN APR 17 2011

...THE FLOOD WARNING CONTINUES FOR
  THE SOUTH CHICKAMAUGA NEAR SOUTH CHICKAMAUGA CREEK AT CHATTANOOGA TN.
* UNTIL THIS AFTERNOON. 
* AT 09:15 AM SUNDAY THE STAGE WAS 18.4 FEET. 
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS AFTERNOON.
* AT 18.0 FEET...WATER BEGINS TO CROSS MACK SMITH ROAD IN CATOOSA 
  COUNTY, GEORGIA. FLOODING BEGINS AT GOLF COURSES NEAR THE 
  CONFLUENCE OF SOUTH AND WEST CHICKAMAUGA CREEKS. WEST CHICKAMAUGA 
  CREEK BEGINS TO OVERFLOW ITS BANKS, AS WELL.

$$

TNC007-115-153-172021-
/O.EXT.KMRX.FL.W.0017.000000T0000Z-110418T1200Z/
/WHTT1.1.ER.110416T1745Z.110417T0515Z.110418T0600Z.NO/
921 AM CDT SUN APR 17 2011

...THE FLOOD WARNING CONTINUES FOR 
  THE SEQUATCHIE RIVER NEAR WHITWELL TN.
* UNTIL TONIGHT. 
* AT 08:15 AM SUNDAY THE STAGE WAS 14.4 FEET. 
* FLOOD STAGE IS 14.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.  
* FORECAST...THE RIVER WILL CONTINUE TO FALL AND SHOULD FALL 
  BELOW FLOOD STAGE BY TONIGHT.
* AT 14.0 FEET...FLOODING OF AGRICULTURAL LAND BEGINS.

$$
061 
WGUS84 KMRX 171639
FLSMRX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN, TN 
1239 PM EDT SUN APR 17 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS ...

  SOUTH CHICKAMAUGA AT CHATTANOOGA TN 
  AFFECTING CATOOSA AND HAMILTON COUNTIES

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS ...
  SEQUATCHIE RIVER NEAR WHITWELL TN AFFECTING BLEDSOE...MARION AND 
  SEQUATCHIE COUNTIES 
 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST DEATHS IN FLOODS OCCUR IN CARS. IF YOU COME TO A CLOSED OR 
FLOODED ROAD, TURN AROUND! DON'T DROWN! FOR MORE DETAILS, STAY TUNED 
TO NOAA WEATHER RADIO OR COMMERCIAL TELEVISION OR RADIO THAT CARRY 
WEATHER INFORMATION.

&&

TNC007-115-153-172239-
/O.CON.KMRX.FL.W.0017.000000T0000Z-110418T1200Z/
/WHTT1.1.ER.110416T1745Z.110417T0515Z.110418T0600Z.NO/
1139 AM CDT SUN APR 17 2011

THE FLOOD WARNING CONTINUES FOR
  THE SEQUATCHIE RIVER NEAR WHITWELL TN.
* UNTIL TONIGHT. 
* AT 11:15 AM SUNDAY THE STAGE WAS 14.2 FEET. 
* FLOOD STAGE IS 14.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.  
* FORECAST...THE RIVER WILL CONTINUE TO FALL AND SHOULD FALL BELOW 
  FLOOD STAGE BY TONIGHT.
* AT 14.0 FEET...FLOODING OF AGRICULTURAL LAND BEGINS.

$$

GAC047-TNC065-171709-
/O.CAN.KMRX.FL.W.0016.000000T0000Z-110417T2152Z/
/CHKT1.1.ER.110416T1400Z.110417T0715Z.110417T1458Z.NO/
439 PM GMT SUN APR 17 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE SOUTH CHICKAMAUGA AT CHATTANOOGA TN.
* AT 12:15 PM SUNDAY THE STAGE WAS 17.7 FEET. 
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER HAS FALLEN BELOW FLOOD STAGE AND IS 
  FORECAST TO CONTINUE TO FALL.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this river flood warning went out at Apr 16, 7:28 AM EDT, 2 hours 15 minutes earlier.

Area forecast discussion, Apr 16, 7:28 AM EDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
728 AM EDT SAT APR 16 2011

.AVIATION...COLD FRONT BETWEEN TYS AND TRI WILL CONTINUE TO MOVE
NORTHEAST THIS MORNING. MODERATE RAIN SHOWERS CONTINUE ALONG AND
EAST OF THE FRONT. THIS ACTIVITY WILL AFFECT TRI EARLY IN THE
PERIOD WITH MVFR CIGS/ VSBY POSSIBLE. SOUTHEAST WINDS WILL SHIFT
TO THE SOUTHWEST BEHIND THE FRONT. SOUTHWEST WINDS WILL INCREASE TO
NEAR 20 MPH LATER THIS MORNING AND CONTINUE THIS AFTERNOON. LOW END
VFR CIGS WILL BE PERSIST THROUGH THE DAY LIGHT HOURS.

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.

&&

SON
Hazardous weather outlook, Apr 16, 5:02 AM EDT, 4 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
502 AM EDT SAT APR 16 2011

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-170915-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
502 AM EDT SAT APR 16 2011 /402 AM CDT SAT APR 16 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 11:03 PM EDTAreal Flood AdvisoryMRXBledsoe, Bradley, Hamilton, Loudon, McMinn, Marion and 6 more5 hr
Apr 16, 1:20 AM EDTAreal Flood WarningMRXBradley, Hamilton6 hr
Apr 16, 2:03 AM EDTAreal Flood AdvisoryMRXAnderson, Campbell, Claiborne, Grainger, Hamblen, Jefferson and 2 more3 hr
Apr 16, 10:46 AM EDTWind AdvisoryMRXAnderson, Bledsoe, Blount, Bradley, Campbell, Carter and 27 more10 hr
Apr 16, 1:31 PM EDTRiver Flood WarningMRXBledsoe, Marion, Sequatchie31 hr

Nearby

River Flood Warnings in Tennessee, 2011River Flood Warnings in Georgia, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.